`a`
Mathematical Control and Related Fields (MCRF)
 

Approximations of infinite dimensional disturbance decoupling and almost disturbance decoupling problems

Pages: 381 - 399, Volume 4, Issue 3, September 2014      doi:10.3934/mcrf.2014.4.381

 
       Abstract        References        Full Text (420.1K)       Related Articles       

Xiuxiang Zhou - Academy of Mathematics and Systems Science, Chinese Academy of Sciences, Beijing, 100190, China (email)

Abstract: This paper is addressed to the disturbance decoupling and almost disturbance decoupling problems in infinite dimensions. We introduce a class of approximate finite dimensional systems, and show that if the systems are disturbance decoupled, so does the original infinite dimensional system. It is also shown that this approach can be employed to solve the almost disturbance decoupling problem. Finally, some illustrative examples are provided.

Keywords:  Almost controlled invariant subspaces, almost disturbance decoupling problem, controlled invariant subspaces, disturbance decoupling problem, finite dimensional approximations.
Mathematics Subject Classification:  Primary: 93C25; Secondary: 41A65.

Received: November 2013;      Revised: February 2014;      Available Online: April 2014.

 References